# SDR BSY2008F00002

- Difficulty date: September 26, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052120
- Engine: Lyc LTIO540J2BD
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: CS11C6231951
- Condition: Failed
- Location: Intercooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 4,000 FT RT ENGINE FAILED AND ACFT RETURNED WITH NO PROBLEMS.  MAINT FOUND INDUCTION TUBE CAME OFF INTER-COOLER REDUCING MANIFOLD PRESSURE TO A NORMALLY ASPIRATED ENGINE.  REPLACED WITH NEW DUCT AND CLAMP. (K)
